# SDR R61A20100148

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 14,873 hours, 10,414 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI CREW REPORTED THAT THE GIRT BAR INDICATIONS WEREN'T SHOWING RED WHEN THE DOOR WAS ARMED AND THAT THE SLIDE BOTTLE PRESSURE INDICATOR WASN'T PRESENT IN THE WINDOW.  MAINTENANCE TROUBLESHOT AND FOUND THE L-1 SLIDE TO BE AT FAULT AND REPLACED IT PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
